SciELO - Scientific Electronic Library Online

 
vol.30 issue4Facing fluid dynamics through a friendly shortcut though of limited validity: the superposition principleConstruction and characterization of a Ranque-Hilsch tube author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Revista Brasileira de Ensino de Física

Print version ISSN 1806-1117On-line version ISSN 1806-9126

Abstract

DE LUCA, R.. Pêndulos superamortecidos fortemente acoplados. Rev. Bras. Ensino Fís. [online]. 2008, vol.30, n.4, pp.4304.1-4304.4. ISSN 1806-1117.  http://dx.doi.org/10.1590/S1806-11172008000400004.

Mostra-se através de uma expansão de perturbação de primeira ordem que a dimensionalidade das equações dinâmicas das variáveis angulares de dois idênticos e fortemente acoplados pêndulos superamortecidos podem ser reduzida para apenas uma. A equação dinâmica resultante é similar àquela de um pêndulo simples com um torque fictício adicional caracterizado por uma contribuição de segundo harmônico.

Keywords : equações diferenciais não-lineares; pêndulos acoplados.

        · abstract in English     · text in English     · English ( pdf epdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License